# SDR GTIA2016071701508

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 6,692 hours, 2,971 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HOSE LEAKING SWAPPED TO OPS POSITION FOR REMAINDER OF FLIGHT.  REMOVED & REPLACED OBS SEAT OXYGEN MASK IAW AMM 35-12-41.
